# SDR DHL9671507D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Chafed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D C HECK, AFT SIDE OF  1183 BULKHEAD HORIZONTAL Z ANGLE AT LBL 22 HAS BEEN CHAFFED THROUGH BY VERTIAL DOOR FRAME ANGLE    INSTALLED ANGLE REPAIR PER SRM 51-40-3  10.5 X 1.5 X 1
